# SDR CA100604005

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Foam System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FOAM SYS C/B KEPT POPPING FROM TIME TO TIME. INVESTIGATE FOUND THAT THE WIRING TO THE FOAM C/B WAS COMING FROM THE PROTECTED SIDE OF THE AUTO PILOT C/B.  THE WIRING WAS CORRECTED TO STOP EITHER C/B FROM POPPING.
